# SDR NSVA2009032

- Difficulty date: June 25, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8400
- Aircraft serial: N187WQ
- Aircraft time: 3,016 hours, 3,105 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 2 HYD PUMP LIGHT ILLUMINATED AND ISO VALVE LIGHT ILLUMINATED.  REMOVED AND REPLACED THE EDP AND PERFORMED FULL SYS FLUSHING AS REQUIRED.
